Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 59, NWS Springfield, MO

May 19, 2013Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2013, 6:16 PM CDT for Vernon County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 6:16 PM CDT (23:16 UTC)
Expired
May 19, 2013, 7:00 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2499 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS53 KSGF 192316
SVRSGF
MOC217-200000-
/O.NEW.KSGF.SV.W.0059.130519T2316Z-130520T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 612 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 18 MILES NORTHWEST OF NEVADA TO 19 MILES
  SOUTHWEST OF NEVADA...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEVADA...SCHELL CITY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3771 9407 3767 9421 3764 9442 3765 9462
TIME...MOT...LOC 2316Z 245DEG 50KT 3803 9454 3768 9454

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
3 follow-up statements
379 
WWUS53 KSGF 192326
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT SUN MAY 19 2013

MOC217-200000-
/O.CON.KSGF.SV.W.0059.000000T0000Z-130520T0000Z/
VERNON MO-
626 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON COUNTY
UNTIL 700 PM CDT...

AT 621 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF NEVADA TO 12 MILES
SOUTHWEST OF NEVADA...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DEERFIELD...HARWOOD...HORTON...METZ...MOUNDVILLE...NEVADA...
RICHARDS...SCHELL CITY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3806 9455 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3787 9407 3780 9420 3770 9457 3771 9460
TIME...MOT...LOC 2326Z 243DEG 40KT 3808 9443 3773 9443

HAIL...1.00IN
WIND...60MPH

$$
CRAMER
337 
WWUS53 KSGF 192349
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SUN MAY 19 2013

MOC217-200000-
/O.CON.KSGF.SV.W.0059.000000T0000Z-130520T0000Z/
VERNON MO-
649 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
VERNON COUNTY UNTIL 700 PM CDT...

AT 645 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING FROM 11 MILES NORTHWEST OF WALKER TO 1 MILE EAST OF 
NEVADA...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HARWOOD...HORTON...NEVADA...SCHELL CITY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3780 9420 3777 9436 3806 9438 3806 9427
      3804 9423 3806 9421 3805 9419 3806 9413
      3804 9411 3804 9406 3787 9407
TIME...MOT...LOC 2349Z 243DEG 40KT 3806 9427 3782 9427

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
089 
WWUS53 KSGF 192358
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT SUN MAY 19 2013

MOC217-200008-
/O.EXP.KSGF.SV.W.0059.000000T0000Z-130520T0000Z/
VERNON MO-
658 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY
WILL EXPIRE AT 700 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3780 9420 3777 9436 3806 9438 3806 9427
      3804 9423 3806 9421 3805 9419 3806 9413
      3804 9411 3804 9406 3787 9407
TIME...MOT...LOC 2358Z 243DEG 40KT 3810 9415 3786 9416

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:02 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 19, 4:02 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT SUN MAY 19 2013

...POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH
TUESDAY...

.MESOSCALE DISCUSSION...
ISSUED AT 345 PM CDT SUN MAY 19 2013

THE AIRMASS OVER MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN
KANSAS REMAIN CAPPED DURING THE MID AFTERNOON HOURS EVIDENT ON THE
20Z KSGF RAOB. AN AREA OF SHOWERS HAVE DEVELOPED ACROSS SOUTHEASTERN
KANSAS...BUT WERE STRUGGLING TO OVERCOME THE CAP. LIGHT RAIN WILL
BE POSSIBLE WITH THIS ACTIVITY AS IT SPREADS EAST AND MAYBE A
RUMBLE OF THUNDER OR TWO BUT NOT MUCH MORE THAN THAT WILL OCCUR.

FURTHER TO THE WEST ACROSS CENTRAL KANSAS INTO CENTRAL OKLAHOMA
THE CAP HAS WEAKENED AND STORMS HAVE DEVELOPED AHEAD OF THE DRY
LINE. THESE STORMS ARE SUPERCELLS AIDED BY SIGNIFICANT DEEP LAYER
SHEAR AND A VERY UNSTABLE AIRMASS.

THE CAP WILL CONTINUE TO WEAKEN ACROSS THE AREA BY EARLY THIS
EVENING. THE 20Z KSGF RAOB SHOWS VERY STEEP MID LEVEL LAPSE RATES.
DEEP LEVEL SHEAR WILL STILL SUPPORT SUPERCELLS INTO EXTREME SOUTHEASTERN
KANSAS AND SOUTHWESTERN MISSOURI EARLY THIS EVENING. VERY LARGE
HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE POSSIBLE WITH ANY SUPERCELLS.

CURRENTLY LOW LEVEL SHEAR IS ON THE WEAK SIDE. TORNADOES ARE
STILL POSSIBLE WITH THE WEAK SHEAR DUE TO THE VERY UNSTABLE
AIRMASS. HOWEVER...THESE WOULD TEND TO BE ON THE WEAKER SIDE. THIS
EVENING...THE LOW LEVEL SHEAR WILL INCREASE AS A LOW LEVEL JET
SPREADS INTO THE AREA. THIS WOULD SUPPORT THE POSSIBILITY FOR A
STRONG TORNADO.

THERE IS GOOD COLD POOL POTENTIAL WITH THESE STORMS ALLOWING THE
STORMS TO CONGEAL INTO A LINE OF STORMS. THE QUESTION IS EXACTLY
WHERE THIS WILL OCCUR. CURRENTLY THINKING IS THIS WILL OCCUR NEAR
OR CLOSE TO THE FAR WESTERN PORTIONS OF THE FORECAST AREA. ONCE A
LINE DOES DEVELOP THERE COULD STILL BE EMBEDDED MESO VORT TORNADOES
WITHIN THE LINE OF STORMS ROUGHLY WEST OF A CASSVILLE TO WARSAW
MISSOURI LINE.

TO THE EAST DEEP LAYER SHEAR WILL NOT BE AS STRONG AND A LINE STORMS
WILL OCCUR. INSTABILITY WILL REMAIN HIGH AND WILL SUPPORT A DAMAGING
WIND RISK. ALSO...THERE WILL BE A RISK FOR EMBEDDED SPIN UP
TORNADOES WITH IN THE LINE WITH ANY LINE SEGMENTS THAT MOVE TO THE
NORTHEAST. THE TORNADO RISK FOR THE AREA IS GOING TO GREATLY DEPEND
ON WHEN THE STORMS DEVELOP INTO A LINE.

THE GREATEST WIND RISK WILL GENERALLY BE A LONG AND WEST OF HIGHWAY
65 THROUGH MIDNIGHT. THE LINE OF STORMS WILL THEN TRACK ACROSS THE
EASTERN OZARKS OVERNIGHT. THE WIND RISK WILL CONTINUE BUT WILL
DIMINISH OVERNIGHT AS THE LINE OF STORMS WEAKEN AND DISSIPATE BY
SUNRISE.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013

THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE
SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND FLOODING.

ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS
WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE
ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND
BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE
THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO
SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET
STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK
FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT
DESTABILIZATION OCCURS.

PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL
AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER
EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT.

ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO
MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL
BE ENHANCED ALONG AND JUST OF THE SAGGING FRONG FROM SOUTHEASTERN
KANSAS INTO SOUTHWESTERN MISSOURI.

IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT  WITH THE FRONT
TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT
INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING
STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO
MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY
MONITORED TONIGHT THROUGH MONDAY.

ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS
THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION
WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS
WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013

FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL
GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST.
MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR
DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND
COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS
EXPECTED.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 1215 PM CDT SUN MAY 19 2013

PILOTS CAN EXPECT VFR CONDITIONS THIS AFTERNOON INTO EARLY THIS
EVENING. STRONG TO SEVERE THUNDERSTORMS WILL SPREAD INTO THE AREA
FROM THE WEST THIS EVENING AND OVERNIGHT RESULTING IN AREAS OF
MVFR CEILINGS AND VISIBILITIES.

GUSTY SOUTHERLY WINDS WILL CONTINUE TODAY AND TONIGHT WITH LOW
LEVEL WIND SHEAR WILL DEVELOPING TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH AREAS OF MVFR
CONDITIONS CAN BE EXPECTED MONDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...WISE
SHORT TERM...HATCH
LONG TERM...HATCH
AVIATION...FOSTER
Hazardous weather outlook, May 19, 3:52 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT SUN MAY 19 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
352 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS OVER 30 MPH CAN BE
  EXPECTED THROUGH LATE THIS AFTERNOON ACROSS WESTERN MISSOURI AND
  SOUTHEASTERN KANSAS.

  THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL OCCUR ACROSS THE
  OUTLOOK AREA THIS EVENING THEN EXTEND INTO THE OVERNIGHT HOURS
  AS A STRONG STORM SYSTEM TRACKS INTO THE CENTRAL U.S.

  STORMS HAVE DEVELOPED AS SUPERCELLS ACROSS CENTRAL KANSAS INTO
  CENTRAL OKLAHOMA THIS AFTERNOON ALONG AND AHEAD OF A DRY LINE.
  THESE STORMS WILL MOVE TO THE  NORTHEAST. THESE SUPERCELLS WILL
  DEVELOP INTO A LINE NEAR OR ACROSS PORTIONS OF THE OUTLOOK AREA.

  STORMS ARE EXPECTED TO MOVE INTO EXTREME SOUTHEASTERN KANSAS
  AND FAR SOUTHWESTERN MISSOURI TO THE INTERSTATE 49 CORRIDOR
  BETWEEN 6 AND 9 PM...AND INTO THE MISSOURI OZARKS TO THE HIGHWAY
  65 CORRIDOR BETWEEN 9 PM AND MIDNIGHT AS A SQUALL LINE. THE
  STORMS WILL SPREAD EAST INTO THE REMAINDER OF THE MISSOURI
  OZARKS OVERNIGHT AND GRADUALLY WEAKEN.

  ANY SUPERCELLS WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE
  SIZE OF TENNIS BALLS...TORNADOES...AND DAMAGING STRAIGHT LINE
  WINDS. AS THE STORMS CONGEAL INTO A LINE...DAMAGING STRAIGHT
  LINE WIND GUSTS UP TO 70 MPH WILL BECOME INCREASINGLY LIKELY.
  ISOLATED TORNADOES WOULD ALSO REMAIN POSSIBLE EMBEDDED WITHIN
  THE LINE OF STORMS.

  ADDITIONALLY...A VERY MOIST AIRMASS OVER THE REGION MAY LEAD TO
  HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM
  MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE
  ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE
  WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL.

  ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO
  EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF
  BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES.

  IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN
  HEAVY RAINFALL AND FLOODING.

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT
  SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME
  SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI EARLY THIS
  EVENING...THEN MAY BE NEEDED ACROSS THE REST OF THE MISSOURI
  OZARKS LATE THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:07 AM CDTSpecial Weather StatementSGFJasper53 min
May 19, 7:22 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.